redness,swelling, irratation,fever and a couple of times severe irritation where they had to go to the hospital and get an IV...things were done in a clean setting so dirty unsafe area is not an issue..i used the rest of the bottles and had no problem with them...
well if its just test maybe he is allergic to something in it or the test itself! I know this dude that has sezuires everytime he takes any sort of aas so he cannot take them! For some people thats life they just cannot take things your friend might be one of those! I dunno how or if he wants to try something else as hospital trips are not cool!!!!!
Most likely he's having a reaction the oil. Many people are allergic things like peanut oil. Perhaps it's the BA in the gear. You may want to consider having him shoot some sterile oil (arachis, sesame, peanut, etc...) and then if he gets the same reaction then you'll know. If not, then try adding some BA to the oil and see if that does it.
Bro - I have what sounds like a similar problem. Every shot of test (omna, testoviron, ICN, anything by QV- whatever) I get a red swollen painful lump in that spot that lasts about a week. The only thing I have been able to do once I tried different brands and esters is dilute it with another AS at a minimum of 1:1, 1:2 works better.
For example do 1mL enan (250mg/mL) with 2mL fina (75mg/mL) eod. Split the shot into 2 locations, 1.5mL ea (L & R tris for example).